University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Overlapping self-affine sets

Shmerkin, P (2006) Overlapping self-affine sets Indiana University Mathematics Journal, 55 (4). 1291 - 1331. ISSN 0022-2518

[img]
Preview
PDF
overlapping.pdf
Available under License : See the attached licence file.

Download (434kB)
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf

Download (33kB)

Abstract

We study families of possibly overlapping self-affine sets. Our main example is a family that can be considered the self-affine version of Bernoulli convolutions and was studied, in the non-overlapping case, by F. Przytycki and M. Urba´nski [23]. We extend their results to the overlapping region and also consider some extensions and generalizations.

Item Type: Article
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 03 Feb 2012 15:26
Last Modified: 23 Sep 2013 19:01
URI: http://epubs.surrey.ac.uk/id/eprint/121086

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800